# SDR 2008UALA03393

- Difficulty date: June 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N83UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 51,531 hours, 35,384 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING SCRIBE LINE NDT "EQ1850" A CRACK INDICATION WAS NOTED USING HFEC INSP NDT PART 6.  SCANNER PROBE AT LOCATION S-4R, STA 727+57 (AREA MARKED).  STANDARD STD-1831 USED, INDICATION LARGER THAN LOCATION C ON STD.  REPAIR BEFORE FURTHER FLIGHT.
